# SDR R61A201808170875

- Difficulty date: August 3, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N425YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000396
- Aircraft time: 11,363 hours, 7,749 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 17086125001
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RT SPLICE AT FRAME 89.  REMOVED AND REPLACED THE SPLICE IAW SRM 51-40-08.
